# SDR AALA202310128576

- Difficulty date: October 6, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N338RS
- Make and model: Boeing 737823
- Aircraft serial: 44458
- Aircraft time: 9,566 hours, 3,543 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 10097
- Condition: Failed
- Location: Zone 600 - Rh Wi
- Part time: 9,566 hours, 3,543 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY ON WAS DECLARED ON APPROACH DUE TO FLAPS SELECTED 30 BUT GAUGE INDICATION READ 5, AIRCRAFT LANDED SAFELY AT ORD WITHOUT FURTHER INCIDENT. REPLACED RIGHT FLAP POSITION TRANSMITTER. FUNCTIONAL CHECK GOOD. PER AMM 27-58-01.
